Go To Main TNBC Website


  New Posts New Posts RSS Feed - Anyone tried Sustol abdominal injection for nausea
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Anyone tried Sustol abdominal injection for nausea

 Post Reply Post Reply
Author
AnnL View Drop Down
Newbie
Newbie


Joined: May 04 2017
Status: Offline
Points: 15
Post Options Post Options   Thanks (0) Thanks(0)   Quote AnnL Quote  Post ReplyReply Direct Link To This Post Topic: Anyone tried Sustol abdominal injection for nausea
    Posted: May 29 2017 at 10:32am
Last week I had my first of six rounds of TAC. The worst part was the nausea and the sleeplessness from the steroids and Zofran. While I was getting my treatment, the nurse asked if I'd be interested in receiving Sustol (granisetron) next time. It was recently approved by the FDA as an injection given in your abdomen at the time of treatment, but it lasts 5 days! I had pretty good luck with Zofran except that it gave me insomnia, which is horrible when your body is exhausted from the chemotherapy.

Has anyone tried the Sustol injection? Is it very painful? Any side effects? I'd be willing to put up with pain to get rid of the nausea, especially since I think the nausea may get worse with each treatment.

I'm trying to figure out the best way to get rest and relieve the nausea so I can return to work as soon as possible between treatments. I don't have very many paid sick days, plus I'll need more in the fall when I have my expander exchanged for an implant. It stinks that we have to think about all of that along with fighting TNBC! Having support from all of you online is so helpful when coping with all of this - thank you!


Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 11.05
Copyright ©2001-2016 Web Wiz Ltd.